Alert archive / North Carolina / Beach Hazards Statements in 2015

Beach Hazards Statement 3, NWS Newport/Morehead City, NC

April 30, 2015

NWS Newport/Morehead City, NC issued this beach hazards statement at Apr 30, 2015, 3:56 PM EDT. It took effect at Apr 30, 2015, 8:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2015, 3:56 PM EDT (19:56 UTC)
In effect from
Apr 30, 2015, 8:00 PM EDT
Expired
May 2, 2015, 4:10 AM EDT
In force
32 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WHUS42 KMHX 301956
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
356 PM EDT THU APR 30 2015

...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES
NORTH OF CAPE HATTERAS FRIDAY...

.A COASTAL LOW LIFTING NORTH WILL BRING PERSISTENT NORTHEAST
SWELLS AND STRONG NORTH WINDS ACROSS AREA BEACHES NORTH OF
HATTERAS FRIDAY. THIS COMBINATION WILL PRODUCE A HIGH THREAT OF
RIP CURRENTS AND ROUGH SURF MAINLY DURING THE AFTERNOON AND
EVENING HOURS.


NCZ103-104-010800-
/O.NEW.KMHX.BH.S.0003.150501T0000Z-150502T0000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
356 PM EDT THU APR 30 2015

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH FRIDAY EVENING.

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...HIGH SURF CONDITIONS ARE EXPECTED TO BUILD
  FRIDAY AFTERNOON. THE MOST LIKELY TIME FOR STRONG RIP CURRENTS
  TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE. LOW TIDE WILL
  BE AROUND 1 PM EDT.

* SURF HEIGHT...BREAKING WAVES OF 4 TO 6 FEET ARE POSSIBLE LATER
  FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD
FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR
HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR
HANDS IN FRONT OF YOU AT ALL TIMES.

&&

$$
5 follow-up statements
430 
WHUS42 KMHX 302010
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
410 PM EDT THU APR 30 2015

...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES
NORTH OF CAPE HATTERAS FRIDAY...

.A COASTAL LOW LIFTING NORTH WILL BRING PERSISTENT NORTHEAST
SWELLS AND STRONG NORTH WINDS ACROSS AREA BEACHES NORTH OF
HATTERAS FRIDAY. THIS COMBINATION WILL PRODUCE A HIGH THREAT OF
RIP CURRENTS AND ROUGH SURF MAINLY DURING THE AFTERNOON AND
EVENING HOURS.

NCZ104-302115-
/O.CAN.KMHX.BH.S.0003.150501T0000Z-150502T0000Z/
OUTER BANKS HYDE-
410 PM EDT THU APR 30 2015

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE BEACH HAZARDS STATEMENT.

$$

NCZ103-010815-
/O.CON.KMHX.BH.S.0003.150501T0000Z-150502T0000Z/
OUTER BANKS DARE-
410 PM EDT THU APR 30 2015

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH FRIDAY EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...HIGH SURF CONDITIONS ARE EXPECTED TO BUILD 
  FRIDAY AFTERNOON. THE MOST LIKELY TIME FOR STRONG RIP CURRENTS 
  TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE. LOW TIDE WILL 
  BE AROUND 1 PM EDT.

* SURF HEIGHT...BREAKING WAVES OF 4 TO 6 FEET ARE POSSIBLE LATER 
  FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

&&

$$
552 
WHUS42 KMHX 302240
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
640 PM EDT THU APR 30 2015

...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES
NORTH OF CAPE HATTERAS FRIDAY...

.A COASTAL LOW LIFTING NORTH WILL BRING PERSISTENT NORTHEAST
SWELLS AND STRONG NORTH WINDS ACROSS AREA BEACHES NORTH OF
HATTERAS FRIDAY. THIS COMBINATION WILL PRODUCE A HIGH THREAT OF
RIP CURRENTS AND ROUGH SURF MAINLY DURING THE AFTERNOON AND
EVENING HOURS. BREAKING WAVES WILL BUILD TO 7 TO 9 FEET FRIDAY
AFTERNOON AND EVENING.

NCZ103-011045-
/O.NEW.KMHX.SU.Y.0007.150501T1900Z-150502T1800Z/
/O.CON.KMHX.BH.S.0003.150501T0000Z-150502T0000Z/
OUTER BANKS DARE-
640 PM EDT THU APR 30 2015

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 2 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO
2 PM EDT SATURDAY.

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...HIGH SURF CONDITIONS ARE EXPECTED TO BUILD
  FRIDAY AFTERNOON AND EVENING. THE MOST LIKELY TIME FOR STRONG
  RIP CURRENTS TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE.
  LOW TIDE WILL BE AROUND 1 PM EDT FRIDAY.

* SURF HEIGHT...BREAKING WAVES WILL BUILD TO 7 TO 9 FEET FRIDAY
  AFTERNOON AND EVENING.

* IMPACTS...LARGE BREAKING WAVES WILL BE DANGEROUS TO ANYONE WHO
  ENTERS THE SURF. MINOR OCEAN OVERWASH AND BEACH EROSION WILL BE
  POSSIBLE NORTH OF CAPE HATTERAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
673 
WHUS42 KMHX 011905
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
305 PM EDT FRI MAY 1 2015

...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES
NORTH OF CAPE HATTERAS TODAY...

.A COASTAL LOW LIFTING NORTH WILL BRING PERSISTENT NORTHEAST
SWELLS AND STRONG NORTH WINDS ACROSS AREA BEACHES NORTH OF
HATTERAS TODAY. THIS COMBINATION WILL PRODUCE A HIGH THREAT OF
RIP CURRENTS AND ROUGH SURF MAINLY DURING THE AFTERNOON AND
EVENING HOURS. BREAKING WAVES WILL BUILD TO 7 TO 9 FEET THIS
AFTERNOON AND EVENING.

NCZ103-021000-
/O.CON.KMHX.SU.Y.0007.000000T0000Z-150502T1800Z/
/O.CON.KMHX.BH.S.0003.000000T0000Z-150502T0000Z/
OUTER BANKS DARE-
305 PM EDT FRI MAY 1 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...HIGH SURF CONDITIONS ARE EXPECTED TO BUILD 
  FRIDAY AFTERNOON AND EVENING. THE MOST LIKELY TIME FOR STRONG 
  RIP CURRENTS TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE. 
  LOW TIDE WILL BE AROUND 1 PM EDT FRIDAY.

* SURF HEIGHT...BREAKING WAVES WILL BUILD TO 7 TO 9 FEET FRIDAY 
  AFTERNOON AND EVENING.

* IMPACTS...LARGE BREAKING WAVES WILL BE DANGEROUS TO ANYONE WHO 
  ENTERS THE SURF. MINOR OCEAN OVERWASH AND BEACH EROSION WILL 
  BE POSSIBLE NORTH OF CAPE HATTERAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
464 
WHUS42 KMHX 012016
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
416 PM EDT FRI MAY 1 2015

...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES
NORTH OF CAPE HATTERAS THROUGH SATURDAY EVENING...

.A COASTAL LOW LIFTING NORTH WILL BRING PERSISTENT NORTHEAST
SWELLS AND STRONG NORTH WINDS ACROSS AREA BEACHES NORTH OF
HATTERAS THROUGH SATURDAY. THIS COMBINATION WILL PRODUCE A HIGH
THREAT OF RIP CURRENTS AND ROUGH SURF. BREAKING WAVES WILL BUILD
TO 6 TO 9 FEET THROUGH SATURDAY AFTERNOON.

NCZ103-020830-
/O.EXT.KMHX.BH.S.0003.000000T0000Z-150503T0000Z/
/O.CON.KMHX.SU.Y.0007.000000T0000Z-150502T1800Z/
OUTER BANKS DARE-
416 PM EDT FRI MAY 1 2015

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SATURDAY
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY...

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...HIGH SURF CONDITIONS ARE EXPECTED THROUGH
  SATURDAY AFTERNOON. THE MOST LIKELY TIME FOR STRONG RIP CURRENTS
  TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE. LOW TIDE WILL
  BE BETWEEN 1 PM AND 2 PM EDT SATURDAY.

* SURF HEIGHT...BREAKING WAVES WILL BUILD TO 6 TO 9 FEET THROUGH
  SATURDAY AFTERNOON.

* IMPACTS...LARGE BREAKING WAVES WILL BE DANGEROUS TO ANYONE WHO 
  ENTERS THE SURF. MINOR OCEAN OVERWASH AND BEACH EROSION WILL 
  BE POSSIBLE NORTH OF CAPE HATTERAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
420 
WHUS42 KMHX 020810
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
410 AM EDT SAT MAY 2 2015

...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES
NORTH OF CAPE HATTERAS THROUGH THIS EVENING...

.A COASTAL LOW LIFTING NORTH WILL BRING PERSISTENT NORTHEAST
SWELLS AND STRONG NORTH WINDS ACROSS AREA BEACHES NORTH OF
HATTERAS TODAY. THIS COMBINATION WILL PRODUCE A HIGH THREAT OF
RIP CURRENTS AND ROUGH SURF. BREAKING WAVES WILL REMAIN 6 TO 9
FEET THROUGH THIS AFTERNOON.

NCZ103-021800-
/O.CAN.KMHX.BH.S.0003.000000T0000Z-150503T0000Z/
/O.CON.KMHX.SU.Y.0007.000000T0000Z-150502T1800Z/
OUTER BANKS DARE-
410 AM EDT SAT MAY 2 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE BEACH HAZARDS STATEMENT.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* SURF HEIGHT...BREAKING WAVES WILL BUILD TO 6 TO 9 FEET THROUGH 
  SATURDAY AFTERNOON.

* IMPACTS...LARGE BREAKING WAVES WILL BE DANGEROUS TO ANYONE WHO 
  ENTERS THE SURF. MINOR OCEAN OVERWASH AND BEACH EROSION WILL 
  BE POSSIBLE NORTH OF CAPE HATTERAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Apr 30, 2:55 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 30, 2:55 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
255 PM EDT THU APR 30 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE SOUTHEAST ACROSS THE AREA OVERNIGHT. THE
LOW WILL THEN MOVE OFF THE COAST FRIDAY AND MOVE NORTHEAST. HIGH
PRESSURE WILL BUILD IN FROM THE WEST THIS WEEKEND. THE CENTER OF
THE HIGH WILL SHIFT INTO THE WESTERN ATLANTIC EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM THU...MODELS IN OVERALL GOOD AGREEMENT AND USED A
BLEND OF THE GFS/ECMWF. LOW PRESSURE OFF THE COAST WILL CONTINUE
TO MOVE FURTHER EAST NORTHEAST OVERNIGHT. THE 2ND AREA OF LOW
PRESSURE IN THE OHIO VALLEY WILL MOVE SOUTHEAST OVERNIGHT REACHING
THE COAST OF THE NORTHERN OUTER BANKS BY FRIDAY MORNING. WILL GO
WITH CHANCE POPS...EXCEPT FOR LIKELY ALONG THE CENTRAL/NORTHERN
OUTER BANKS. LOWS IN THE LOWER TO MID 50S.

&&

.SHORT TERM /FRIDAY/...
AS OF 3 PM THU...THE SURFACE LOW EXITS THE COAST OF THE NORTHERN
OUTER BANKS SHORTLY AFTER 12Z. PLENTY OF WRAPAROUND MOISTURE WITH
PLENTY OF CONVERGENCE AND LIFT AS WELL ESPECIALLY NORTH. WILL GO
WITH LIKELY POPS ACROSS THE NORTHERN TIER WITH CHANCE ELSEWHERE.
HIGHS MAINLY IN THE LOWER 60S WITH A FEW MID 60S POSSIBLE FAR
SOUTH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 3 PM THURSDAY...PROLONGED PERIOD OF QUIET WEATHER EXPECTED.

FRIDAY NIGHT...STACKED LOW WILL MOVE OFFSHORE FRIDAY NIGHT. WILL
CONT LOW POPS CST EARLY EVENING THEN EXPECT DRIER AIR TO WORK IN
WITH DIMINISHING CLOUDS. TIGHT GRADIENT ON BACKSIDE OF LOW WILL
LEAD TO WINDY CONDITIONS ALONG THE COAST AND MAY FLIRT WITH WIND
ADVRY CRITERIA OBX THRU THE EVENING. LOWS WILL RANGE FROM MID 40S
INLAND TO LOWER 50S CST.

SATURDAY/SATURDAY NIGHT...SECONDARY SHORT WAVE WILL CROSS SAT AFTN
AND MOST MDLS SHOWING SOME SPOTTY LIGHT QPF DURING AFTN INTO EARLY
EVENING. MOISTURE IS LIMITED BUT DID ADD ISOLATED SHRA MENTION AS
COULD BE SOME VERY WEAK INSTAB WITH COLD TEMPS ALOFT. CLEARING IN
WAKE OF SHORT WAVE SAT NIGHT. HIGHS WILL RANGE FROM LOWER 70S
INLAND TO LOWER 60S NE COAST...WITH LOW 45 TO 50 INLAND AND 50 TO
55 CST.

SUNDAY THROUGH THUR...SURFACE RIDGE BUILDS EAST OVER THE AREA ON
SUNDAY...THEN MOVES OFFSHORE NEXT WEEK. LITTLE TO NO FORCING ALOFT
WITH WEAK RDG OVER REGION AND EXPECT MCLR SKIES AND NO RAIN.
TEMPS WILL MODERATE WITH UPR 70S INLAND SUNDAY THEN 80 TO 85 REST
OF THE PERIOD....AS USUAL BIT COOLER BEACHES. GFS/ECMWF STILL
SHOWING LOW PRES DEVELOPING WELL TO THE S MID WEEK BUT LOTS OF
UNCERTAINTY WITH THIS AND APPEARS TOO FAR AWAY TO HAVE ANY IMPACT
THRU FCST PD.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRI/
AS OF 3 PM THU...IFR/MVFR WILL BE THE RULE THROUGH THE SHORT TERM
WITH SCATTERED LIGHT SHOWERS. WINDS NORTHERLY GENERALLY 10 KNOTS
OR LESS.

LONG TERM /FRI NIGHT THROUGH TUE/...
AS OF 3 PM THURSDAY...DRIER AIR WILL SPREAD IN FRI NIGHT WITH
CLEARING SKIES AND VFR. MAY SEE AN ISOLATED SHRA SAT AFTN ALONG
WITH SOME BKN CIGS BUT SHLD BE IN VFR RANGE. MCLR WITH CONT VFR
SUN THRU TUE AS HIGH PRES PASSES OFFSHORE.

&&

.MARINE...
SHORT TERM /THROUGH FRI/
AS OF 3 THU...MODELS IN GOOD AGREEMENT IN THE SHORT TERM WITH
NORTHERLY FLOW THE RULE. LOW PRESSURE NOW OFF THE COAST WILL MOVE
FURTHER EAST NORTHEAST OVERNIGHT. ANOTHER AREA OF LOW PRESSURE
WILL MOVE SOUTHEAST INTO THE AREA TONIGHT AND EXIT THE COAST OF
THE NORTHERN OUTER BANKS FRIDAY AND MERGE WITH THE LOW OFFSHORE.
PRESSURE GRADIENT TIGHTENS UP DURING THE DAY WITH INCREASING WINDS
AND BUILDING SEAS. NOT MUCH TO CHANGE IN THE CURRENT FORECAST.
HOWEVER...BASED ON LATEST DATA HAVE MOVED BEGINNING TIME OF SMALL
CRAFT ADVISORIES SOUTH OF OCRACOKE TO 22Z.

LONG TERM /FRI NIGHT THROUGH TUE/...
AS OF 3 PM THURSDAY...STRONG N WINDS EXPECTED ON BACKSIDE OF LOW
FRI NIGHT AND MAY EVENTUALLY NEED GALES FOR NRN AND CNTRL WTRS FRI
EVENING. GUSTY N WINDS WILL CONT EARLY SAT THEN GRAD DIMINISH
LATER IN THE DAY AND SAT NIGHT AS HIGH PRES BUILDS IN. LIGHT WINDS
SUN AND MON AS HIGH PRES CROSSES. S WINDS WILL INCREASE A BIT TO
10 TO 15 KTS MOST WTRS TUE WITH THE HIGH OFFSHORE. STRONG WINDS
WILL LEAD TO 6 TO 10 FOOT SEAS FRI NIGHT INTO SAT WITH HIGHEST
OVER OUTER CNTRL AND NRN WTRS. SEAS WILL SLOWLY SUBSIDE SAT NIGHT
AND SUNDAY BUT EXPECT SCA TO LINGER INTO SUNDAY CNTRL AND NRN
WTRS. SEAS WILL SUBSIDE TO 2 TO 4 FT MON AND DROP MORE TO 1 TO 3
FT TUE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 8 AM EDT SATURDAY FOR
     AMZ135.
     SMALL CRAFT ADVISORY FROM NOON FRIDAY TO 2 AM EDT SATURDAY FOR
     AMZ130.
     SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 2 PM EDT SUNDAY FOR
     AMZ154.
     SMALL CRAFT ADVISORY FROM 7 PM FRIDAY TO 2 AM EDT SUNDAY FOR
     AMZ156.
     SMALL CRAFT ADVISORY FROM 8 AM FRIDAY TO 2 PM EDT SUNDAY FOR
     AMZ150.
     SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 2 PM EDT SUNDAY FOR
     AMZ152.
     SMALL CRAFT ADVISORY FROM 7 PM FRIDAY TO 4 PM EDT SATURDAY FOR
     AMZ158.

&&

SYNOPSIS...HSA
NEAR TERM...HSA
SHORT TERM...HSA
LONG TERM...RF
AVIATION...HSA/RF
MARINE...HSA/RF
Hazardous weather outlook, Apr 30, 3:54 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
354 PM EDT THU APR 30 2015

NCZ029-044>047-079>081-090>094-098-012000-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
354 PM EDT THU APR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-012000-
OUTER BANKS DARE-OUTER BANKS HYDE-
354 PM EDT THU APR 30 2015

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING
BETWEEN CAPE HATTERAS AND HATTERAS INLET...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH FRIDAY EVENING NORTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   BEACH HAZARDS STATEMENT.

COASTAL LOW PRESSURE WILL PRODUCE GUSTY NORTH WINDS FRIDAY AND
FRIDAY EVENING. THESE STRONG WINDS WILL LEAD TO ELEVATED SEAS AND
ROUGH SURF OVER THE OUTER BANKS NORTH OR CAPE HATTERAS...WITH
MINOR WATER LEVEL INCREASES POSSIBLE OVER THE SOUTHERN PAMLICO
SOUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-012000-
CARTERET-
354 PM EDT THU APR 30 2015

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL LOW PRESSURE WILL PRODUCE GUSTY NORTH WINDS FRIDAY AND
FRIDAY EVENING. THESE STRONG WINDS WILL LEAD TO ELEVATED SEAS AND
ROUGH SURF OVER THE OUTER BANKS NORTH OR CAPE HATTERAS...WITH
MINOR WATER LEVEL INCREASES POSSIBLE OVER THE SOUTHERN PAMLICO
SOUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:16 AM EDTSmall Craft AdvisoryMHX36 hr
Apr 30, 6:40 PM EDTHigh Surf AdvisoryMHX43 hr

Nearby

Beach Hazards Statements in North Carolina, 2015Every beach hazards statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.